# SDR CNMA20070003

- Difficulty date: January 26, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N810AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48265
- Aircraft time: 84,807 hours, 13,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: EMBS1392
- Part serial: 69280
- Condition: Discharged
- Location: Cabin
- Part time: 8,563 hours, 1,608 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT TEST FROM COCKPIT.  REPLACED FWD POWER SUPPLY AT DOOR 1L IAW MM 33-51, SYSTEM OPS CHECK GOOD.
